Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 416137, 13 pages
Research Article

On the Security of Some Aggregate Signature Schemes

School of Computer Science and Software, Tianjin Polytechnic University, Tianjin 300387, China

Received 11 September 2012; Revised 22 November 2012; Accepted 6 December 2012

Academic Editor: Tak-Wah Lam

Copyright © 2012 Baoyuan Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoyuan Kang, “On the Security of Some Aggregate Signature Schemes,” Journal of Applied Mathematics, vol. 2012, Article ID 416137, 13 pages, 2012. doi:10.1155/2012/416137